# SDR MASA200700523

- Difficulty date: August 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 10,994 hours, 7,139 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 895304
- Part serial: D331
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,519 hours, 6,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7039 CHS-ORD - CREW DIVERTED TO CLT DUE TO A GEAR DISAGREE AND WOW I/P CAUTION IN FLIGHT.  MX REMOVED AND REPLACED SELECTOR VALVE AND PSECU.
